# SDR DALA2022020100655

- Difficulty date: January 30, 2022
- Submitted: February 1, 2022
- Operation: Air carrier
- Aircraft: N6705Y
- Make and model: Boeing 757232
- Aircraft serial: 30397
- Aircraft time: 69,701 hours, 25,906 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6705 EMERGENCY EXIT COVER NEEDS RE INSTALLED IN AFT GALLEY. CORRECTIVE ACTION: EMERGENCY LIGHT COVER IN AFT GALLEY IAW B757 AMM 33-51. (8234764)
